The Alexander module of a trigonal curve

  • Alex Degtyarev

    Bilkent University, Ankara, Turkey

Abstract

We describe the Alexander modules and Alexander polynomials (both over Q\mathbb{Q} and over finite fields Fp\mathbb{F}_p) of generalized trigonal curves. The rational case is completely resolved; in the case of characteristic p>0p>0, a few points remain open. The results obtained apply as well to plane curves with deep singularities.

Cite this article

Alex Degtyarev, The Alexander module of a trigonal curve. Rev. Mat. Iberoam. 30 (2014), no. 1, pp. 25–64

DOI 10.4171/RMI/768